MAUDE Adverse Event Report: COVIDIEN INTRMTNT FMLE CATH STRL; CATHETER, UROLOGICAL

COVIDIEN INTRMTNT FMLE CATH STRL; CATHETER, UROLOGICAL
Model Number 8887660903
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Sepsis (2067); Urinary Tract Infection (2120)
Date of Event 04/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the patient experienced issues using catheters and the patient had to seek medical attention for uti and sepsis.No additional information has been provided.

Brand Name
INTRMTNT FMLE CATH STRL
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10174951
Report Number9612030-2020-02503
Device Sequence Number2379905
Product Code KOD
UDI-Device Identifier10884521008946
UDI-Public10884521008946
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number8887660903
Device Catalogue Number8887660903
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2020
Initial Report FDA Received Date06/19/2020
Patient Sequence Number1